# SDR CA140414011

- Difficulty date: April 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,425 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: C1813
- Condition: Lack Of Lube
- Location: Fan Shaft
- Part time: 34 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 50 HOUR INSPECTION OF THE HELICOPTER,  THE LOWER FAN SHAFT BEARING WAS FOUND TO BE EXTRUDING A BLACK RESIDUE. THE LOWER BEARING WOULD NORMALLY SHOW SOME LEAKAGE OF GREASE DURING THE FIRST FEW HUNDRED HOURS OF BREAK-IN.  SUSPECT THE BEARING ASSEMBLY WAS NOT LUBRICATED DURING ASSY. LOWER BEARING REPLACED.
